# SDR AWXA0000321

- Difficulty date: May 22, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 32,730 hours, 15,144 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN (AIRCRAFT OFF STATION, LOG PAGE AND SCEPTRE DATA NOT AVAILABLE).  REPLACED OVERHEAD LIGHT BALLAST.
